On quasi-polarized manifolds whose sectional genus is equal to the irregularity
Rendiconti del Seminario Matematico della Università di Padova, Volume 125  (2011), p. 107-118
@article{RSMUP_2011__125__107_0,
     author = {Fukuma, Yoshiaki},
     title = {On quasi-polarized manifolds whose sectional genus is equal to the irregularity},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {125},
     year = {2011},
     pages = {107-118},
     zbl = {1230.14055},
     mrnumber = {2866122},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2011__125__107_0}
}
Fukuma, Yoshiaki. On quasi-polarized manifolds whose sectional genus is equal to the irregularity. Rendiconti del Seminario Matematico della Università di Padova, Volume 125 (2011) , pp. 107-118. http://www.numdam.org/item/RSMUP_2011__125__107_0/

[1] A. Beauville, L’inegalite p g 2q-4 pour les surfaces de type général, Bull. Soc. Math. France, 110 (1982), pp. 343-346. | Numdam | MR 688038 | Zbl 0543.14026

[2] M. C. Beltrametti - A. J. Sommese, The adjunction theory of complex projective varieties, de Gruyter Expositions in Math. 16, Walter de Gruyter, Berlin, NewYork (1995). | MR 1318687 | Zbl 0845.14003

[3] J. P. Demaily, Effective bounds for very ample line bundles, Invent. Math., 124 (1996), pp. 243-261. | MR 1369417 | Zbl 0862.14004

[4] H. Esnault - E. Viehweg, Effective bounds for semipositive sheaves and for the height of points on curves over complex function fields, Composit. Math., 76 (1990), pp. 69-85. | Numdam | MR 1078858 | Zbl 0742.14020

[5] T. Fujita, On the structure of polarized varieties with Δ -genera zero, J. Fac. Sci. Univ. of Tokyo, 22 (1975), pp. 103-115. | MR 369363 | Zbl 0333.14004

[6] T. Fujita, Remarks on quasi-polarized varieties, Nagoya Math. J., 115 (1989), pp. 105-123. | MR 1018086 | Zbl 0699.14002

[7] T. Fujita, Classification Theories of Polarized Varieties, London Math. Soc. Lecture Note Ser., 155, Cambridge University Press (1990). | MR 1162108 | Zbl 0743.14004

[8] Y. Fukuma, On polarized surfaces (X,L) with h 0 (L)>0 , κ(X)=2 , and g(L)=q(X), Trans. Amer. Math. Soc., 348 (1996), pp. 4185-4197. | MR 1370640 | Zbl 0878.14005

[9] Y. Fukuma, A lower bound for the sectional genus of quasi-polarized surfaces, Geom. Dedicata, 64 (1997), pp. 229-251. | MR 1436766 | Zbl 0897.14008

[10] Y. Fukuma, A lower bound for sectional genus of quasi-polarized manifolds, J. Math. Soc. Japan, 49 (1997), pp. 339-362. | MR 1601389 | Zbl 0899.14003

[11] Y. Fukuma, On the nonemptiness of the linear system of polarized manifolds, Canad. Math. Bull., 41 (1998), pp. 267-278. | MR 1637645 | Zbl 0955.14040

[12] Y. Fukuma, On sectional genus of quasi-polarized 3 -folds, Trans. Amer. Math. Soc., 351 (1999), pp. 363-377. | MR 1487615 | Zbl 0905.14003

[13] Y. Fukuma, On the sectional geometric genus of quasi-polarized varieties, II, Manuscripta Math., 113 (2004), pp. 211-237. | MR 2128547 | Zbl 1080.14013

[14] Y. Fukuma, A lower bound for sectional genus of quasi-polarized manifolds, II, preprint, http://www.math.kochi-u.ac.jp/fukuma/preprint.html | MR 1601389 | Zbl 0899.14003

[15] A. Höring, On a conjecture of Beltrametti and Sommese, arXiv:0912.1295, to appear in J. Algebraic Geom. | Zbl 1253.14007

[16] A. Höring, The sectional genus of quasi-polarised varieties, Arch. Math., 95 (2010), pp. 125-133. | MR 2674248 | Zbl 1198.14008

[17] A. J. Sommese, On the adjunction theoretic structure of projective varieties, Complex analysis and algebraic geometry (Göttingen, 1985), pp. 175-213, Lecture Notes in Math., 1194 (Springer, Berlin, 1986). | MR 855885 | Zbl 0601.14029